Editor: Domingo Tavella
Published: 01 Apr 2002
Papers in this issue
by Nengjiu Ju
by Adam W. Kolkiewicz
by Thomas Gustafsson and Houari Merabet
by Thomas F. Coleman, Yuying Li and Arun Verma
Welcome to Volume 5, Issue 3 of The Journal of Computational Finance. This issue is made up of 4 technical papers: ‘Pricing and hedging more general double-barrier options' by Adam Kolkiewicz of the University of Waterloo; ‘A generalized multinomial method for option pricing in several dimensions' by Thomas Gustafsson and Houari Merabet from the University of Uppsala; ‘A Newton method for American option pricing' by Thomas F. Coleman, Yuying Li and Arun Verma from Cornell University; and ‘Pricing Asian and basket options via taylor expansion' by Nengjiu Ju from the University of Maryland.
Search the archive
Subscribe to gain full access to The Journal of Computational Finance and its archive.
Call for papers
Submit your work and we can offer you:
Please contact firstname.lastname@example.org for more information.
Updating your subscription status
Risk iPad and iPhone Apps